Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/865
Title: A self-training numerical method to calculate the magnetic characteristics for switched reluctance motor drives
Authors: Xue, X
Cheng, KWE 
Ho, SL 
Keywords: Least squares methods
Reluctance motors
Reluctance motor drives
Variable speed drives
Issue Date: Mar-2004
Publisher: IEEE
Source: IEEE transactions on magnetics, Mar. 2004, v. 40, no. 2, p. 734-737 How to cite?
Journal: IEEE transactions on magnetics 
Abstract: Based on the two-dimensional (2-D) least squares method, this paper presents a novel numerical method to calculate the magnetic characteristics for switched reluctance motor drives. In this method, the 2-D orthogonal polynomials are used to model the magnetic characteristics. The coefficients in these polynomials are determined by the 2-D least squares method. These coefficients can be computed off line and can also be trained on line. The computed results agree well with the experimental results. In addition, the effect of the order number of the polynomials on the computation errors is discussed. The proposed method is very helpful in torque prediction, simulation studies and development of sensorless control of switched reluctance motor drives.
URI: http://hdl.handle.net/10397/865
ISSN: 0018-9464
DOI: 10.1109/TMAG.2004.824722
Rights: © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
numerical-method_04.pdf162.97 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

30
Last Week
0
Last month
0
Citations as of Jun 8, 2016

WEB OF SCIENCETM
Citations

20
Last Week
0
Last month
0
Citations as of Sep 24, 2016

Page view(s)

345
Last Week
0
Last month
Checked on Sep 18, 2016

Download(s)

304
Checked on Sep 18, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.